# SDR SWAA2023121120000

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192HR ACCESS PANEL BLADE SEAL EXTERIOR SURFACE WORN.<[01] REMOVED AND REPLACED SEAL IAW SOPM 20-50-01.;[02] VERIFIED WORK PERFORMED;[03] C/W
